Doctor insights on:
Calcium Channel Blocker Overdose In Children
Too much..: Taking too much calcium chamber blockers such as amlodipine, Diltiazem or verapamil. Overdosing can cause low blood pressure sometimes to dangerous levels. Also Diltiazem and verapamil overdosing can cause very low heart beats. Not a good idea to overdose. ...Read moreSee 1 more doctor answer
Depends on the type: There are 3 types of calcium channel blocker and they have their own unique side effects .The dihydropyridine group such as amlodipine causes shock like picture with very rapid heart beats while the other groups verapamil and Diltiazem cause very slow heart beat and low blood pressure. ...Read more
Will calcium channel blocker overdose (accidentally took 2 days' pills) stop me from going on my vacation?
No: It's a clinical diagnosis based on history and physical exam. An ekg may show complications but isn't specific for CCB od. ...Read more
My doctor diagnosed me with calcium channel blocker overdose. Just checking - what's the best treatment.?
Can a calcium channel blocker taken 6 hrs before TMT test impact the results of the TMT test. TMT was normal. I took it that day only never before?
Name says it all: Calcium channel blockers block the channel that allows vascular tone to increase and lowers blood pressure. The beta blockers work on beta recetors on the vessels to lower pressure . The heart has both beta receptors and calcium channels. Therefore betablockers and some calcium channel blockers can slow the heart rate as well. ...Read more
Few: Cardiazam. Amlodepine nefedepine verapamil.Get a more detailed answer ›
I am taking Calcium Channel Blocker- Eslo 2.5mg/day) since 2005. how to know if my HTN is over-treated?
B/P and symptoms: Starting with the obvious, if your B/P is in a healthy range when checked and you feel fine, it's probably not being over-treated. On the other hand, if you feel weak, dizzy or lightheaded when you go from lying down to sitting or from sitting to standing (even if your resting B/P is in the normal range), this needs further evaluation. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Calcium channel blocker overdose drugs
- Calcium channel blocker overdose signs
- Calcium channel blocker overdose medication
- Ask a doctor a question free online
- Are there alternative therapies for calcium channel blocker overdose?
- Nifedipine calcium channel blocker
- Tiazac calcium channel blocker
- Calcium channel blocker edema
- Calcium channel blocker overdose